Hardy-Littlewood theory on unimodular groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, p. 669-688
@article{AIHPB_1995__31_4_669_0,
     author = {Varopoulos, Nicholas Th.},
     title = {Hardy-Littlewood theory on unimodular groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {4},
     year = {1995},
     pages = {669-688},
     zbl = {0844.60006},
     mrnumber = {1355612},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_4_669_0}
}
Varopoulos, N. Th. Hardy-Littlewood theory on unimodular groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, pp. 669-688. http://www.numdam.org/item/AIHPB_1995__31_4_669_0/

[1] N. Lohout, Inégalités de Sobolev pour les sous-laplaciens de certains groupes unimodulaires, Geom. and Funct. Analysis, 2 (4), 1992, pp. 394-420. | MR 1191567 | Zbl 0807.22007

[2] Ph. Bougerol, Théorème central limite local sur certains groupes de Lie. Ann. Sci. Ec. Norm. Sup. 4e sér., 14, 1981, pp. 403-432. | Numdam | MR 654204 | Zbl 0488.60013

[3] N.Th. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and geometry on groups, Cambridge tracts in Math., n° 100, C.U.P., 1993. | MR 1218884 | Zbl 0813.22003

[4] N. Lohoué, Estimation Lp des coefficients de représentation et opérateurs de convolution. Advances in Math., 38, 1980, pp. 178-222. | MR 597197 | Zbl 0463.43003

[5] N.Th. Varopoulos, Théorie de Hardy-Littlewood sur les groupes de Lie, C.R.A.S., t. 316 (I), p. 999-1003, 1993. | MR 1222961 | Zbl 0789.22022

[6] L. Hörmander, Estimates for translation invariant operators in Lp spaces, Acta Math., 104, 1960, pp. 93-139. | MR 121655 | Zbl 0093.11402

[7] V.S. Varadarajan, Lie groups, Lie algebras and their representations, Prentice Hall. | MR 376938 | Zbl 0371.22001

[8] N.Th. Varopoulos, Wiener-Hopf Theory and non unimodular groups, Journal of Funct. Analysis, 120 (2), 1994, pp. 467-483. | MR 1266317 | Zbl 0849.22008

[9] D. Robinson, Elliptic operators on Lie groups, Oxford University Press, 1991. | MR 1144020 | Zbl 0747.47030

[10] N.Th. Varopoulos, Diffusion on Lie groups, Can. J. of Math., 46 (2), 1994, pp. 438-448. | MR 1271225 | Zbl 0845.22006

[11] N.Th. Varopoulos, Diffusion on Lie groups (II), Can. J. of Math., 46 (5), 1994, pp. 1073-1092. | MR 1295132 | Zbl 0829.22013

[12] N.Th. Varopoulos, Random walks and Brownian motion on manifolds Symposia Mathematica, XXIX, 1987, pp. 97-109. | MR 951181 | Zbl 0651.60013

[13] M. Cowling, The Kunze-Stein phenomenon, Annals of Mathematics, 107, 1978, pp. 209- 234. | MR 507240 | Zbl 0363.22007

[14] M. Gromov, Structures métriques pour les variétés riemanniennes, Cedre/Fernand Nathan, 1981. | MR 682063 | Zbl 0509.53034

[15] J. Milnor, A note on curvature and the fundamental group, J. of Diff. Geometry, 2, 1968, pp. 1-7. | MR 232311 | Zbl 0162.25401

[16] N.Th. Varopoulos, Théorème de Hardy-Littlewood sur les groupes de Lie, C.R.A.S., t. 318 (I), 1994, pp. 27-30. | MR 1260530 | Zbl 0830.43007

[17] Y. Guivarc'H, Croissance polynomiale et périodes des fonctions harmoniques, Bull. Soc. Math. France, 101, 1973, pp. 333-379. | Numdam | MR 369608 | Zbl 0294.43003